# SDR ASAA2022122541334

- Difficulty date: December 25, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,952 hours, 16,069 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Indication
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT CENTER TANK FUEL BOOST PUMP LOW PRESSURE LIGHT GOING ON/OFF (12K IN TANK). GROUNDED - YES.   REF B737-800 AMM 28-22-43 REMOVED AND REPLACED FUEL SYS MODULE.
